MathSciNet Relay Station
MathSciNet bibliographic data
MR1990062 (2004c:93077) 93C70 (93B36 93C23)
Glizer, V. Y. Asymptotic analysis and solution of a finite-horizon $H\sb \infty$ control problem for singularly-perturbed linear systems with small state delay. J. Optim. Theory Appl. 117 (2003), no. 2, 295–325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement